RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 170–175 (Mi tvp2574)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Asymptotically optimal queueing disciplines for some multichannel networks

A. V. Pavlov


Full text: PDF file (424 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 185–190

Bibliographic databases:

Received: 02.02.1989

Citation: A. V. Pavlov, “Asymptotically optimal queueing disciplines for some multichannel networks”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 170–175; Theory Probab. Appl., 36:1 (1991), 185–190

Citation in format AMSBIB
\Bibitem{Pav91}
\by A.~V.~Pavlov
\paper Asymptotically optimal queueing disciplines for some multichannel networks
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 170--175
\mathnet{http://mi.mathnet.ru/tvp2574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109029}
\zmath{https://zbmath.org/?q=an:0745.60095|0725.60099}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 185--190
\crossref{https://doi.org/10.1137/1136020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600020}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2574
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pavlov, “Diffusion approximations and variation of conditions of ergodicity under identical queuing”, Russian Math. Surveys, 52:3 (1997), 615–616  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:143
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021